Moscow University Mathematics Bulletin
Moscow State University is Russia's premier university and this journal is the outlet for the mathematical research results of its mathematics faculty. Moscow University Mathematics Bulletin publishes original articles and brief communications in various areas of theoretical and applied mathematics including mathematical analysis; theory of functions and functional analysis; algebra, geometry and topology; differential equations; mathematical physics; probability theory, mathematical statistics; random processes; optimal control; mathematical logic; theory of algorithms; numbers theory; discrete mathematics; and mathematical cybernetics.
A. N. Vetokhin (January 2018)
M. B. Banaru (January 2018)
Acceleration of the Process of Entering Stationary Mode for Solutions of a Linearized System of Viscous Gas Dynamics. I
- Journal Title
- Moscow University Mathematics Bulletin
- Volume 62 / 2007 - Volume 73 / 2018
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.